# SDR CA011107002

- Difficulty date: October 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 36,337 hours
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 1060779179
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULARLY SCHEDULED OVER NIGHT MAINTENANCE INSPECTION, LINE ENGINEER DISCOVERED THE RT MAIN LANDING GEAR O/B GEAR DOOR ROD END CRACKED. MAINTENANCE REPLACED THE ROD END AS PER MM 32-13-21 AND MM 7-11-11 AND GROUND CHECKED THE SYSTEM AS SERVICEABLE. (IPC REFERENCE NUMBER; 32-10-01, ITEM 135)AIRCRAFT RETURNED BACK TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
